# SDR SIMA200432901

- Difficulty date: November 16, 2004
- Submitted: December 20, 2004
- Operation: Air carrier
- Aircraft: N628AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145124
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14522178005
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MBV INSPECTION THE SERVICE DOOR CENTER SILL WAS FOUND CORRODED.  REMOVED EXISTING SERVICE DOOR CENTER SILL AND INSTALLED NEW SILL.  REPAIR DONE IAW SRM.
